# SDR SWAA2022050996555

- Difficulty date: April 21, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT DOOR SHIELD AT RBL 23 BS 500+4; BS 500+6. / [01] THERE IS NO ALLOWABLE DAMAGE LISTED IN THE SRM FOR THIS PART THEREFORE FWD CARGO BAY AFT DOOR SHIELD AT RBL 23 BS 500+4 - BS 500-6 IS ONLY REPAIREABLE BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9. C.;[02] VERIFIED DAMAGE IS OUT OF LIMITS AS NO LIMITS EXIST IN SRM. CONFIRMED APPLICABILITY TO REPAIR PER SRM 51-10-02-0G-0 STEP 9. C.;[03] UPDATED PART NUMBER;[04] RECEIVED; LOCATED; AND DRILLED NEW FWD CARGO BAY AFT DOOR SHIELD PER SRM 51-40-05-0G-0 AND BOEING DWG: 143A8126;[05] VERIFIED CORRECTIVE ACTION ITEM 4. OKAY TO TREAT AND PRIME.;[06] NEW PART WAS RECEIVED TREATED AND PRIMED;PART WILL BE INSTALLED ON COSTUMER CARD (AD) TTG8Q004FTYD;ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[07] UPDATED PART RECEIVED;[08] OK TO INSTALL FWD CARGO BAY AFT DOOR SHIELD.;[09] UPDATED MESUREMENTS;[10] VERIFIED FWD CARGO BAY FWD DOOR SHIELD WAS REMOVED AND WILL BE INSTALLED ON CUSTOMER CARD: TTG8QOO4FTYD.;[11] VERIFIED FWD CARGO BAY AFT DOOR SHIELD WAS REMOVED AND WILL BE INSTALLED ON CUSTOMER CARD: TTG8Q004FTYD.;[12] CORRECTED STATEMENT;[13] NO OK TO INSTALL REQUIRED. VERIFIED FWD CARGO BAY AFT DOOR SHIELD WAS REMOVED AND WILL BE INSTALLED ON CUSTOMER CARD: TTG8Q004FTYD.
